# SDR CALA2017121704489

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 70,688 hours, 16,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE FLAPS STAYED AT POSITION ONE.  PROCEDURE NO HELP WENT TO FLAP ASYMETRY. EMERGENCY DECLARED. TE FLAP DISAGREE SELF RESET ON EICAS. AFTER SWITCHING ADP AND ELEC HYD PUMPS, FLAPS MOVED DOWN TO 5 (LAST POSITION OF FLAP LEVER AFTER LAST FLT). FIM TASK 27-51-00-815-810 PERFORMED, NIL FINDINGS. OVERTORQUE PINS INSPECTED ON ANGLE GEARBOX, FOUND ALL NORMAL, NO OVERTORQUE. SEVERAL FLAPS-SLATS FULL HYD CYCLES PERFORMED, ALL NORMAL. WHEN CYCLING FLAPS-SLATS IN ALTERNATE PWR, TE FLAP DISAGREE DISPLAYED ON EICAS AND FLAPS-SLATS STUCKED IN POS 1. FOUND CB D24 ON P6-4 CB PANEL (ALTERNATE FLAPS POWER) POPPED. CB D24 RESET AND SEVERAL ALT FUNCTIONS PERFORMED, ALL BACK TO NORMAL.
